# SDR MALA954241

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Exhaust Shroud
- Part number: 85410025011
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - DURING SCHEDULED INSPECTION, MAINTENANCE NOTED THAT THE RT EXHAUST SHROUD, LT AND RT SIDE SKIN WAS CRACKED AND BUCKLED.  REPAIRS WERE COMPLETED IAW WVAC EU-DH8-93-07 REVISION A.  (W)
